# SDR DALA2023082907059

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N689DL
- Make and model: Boeing 757232
- Aircraft serial: 27172
- Aircraft time: 72,848 hours, 31,325 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 0689 EXIT SIGN AT 2R ABOVE DOOR LOOSE IN POOR CONDITION. CORRRECTIVE ACTION: REMOVED AND REPLACED 2R ABOVE DOOR EXIT SIGN LENS, SYS CKS NORMAL. (4473506)
